On the absolute convergence of Fourier series

O. P. Goyal

Matematički Vesnik (1965)

  • Volume: 2(17), Issue: 31, page 88-91
  • ISSN: 0025-5165

How to cite


O. P. Goyal. "On the absolute convergence of Fourier series." Matematički Vesnik 2(17).31 (1965): 88-91. <http://eudml.org/doc/259267>.

author = {O. P. Goyal},
journal = {Matematički Vesnik},
keywords = {approximation and series expansion},
language = {eng},
number = {31},
pages = {88-91},
publisher = {Društvo matematičara Srbije},
title = {On the absolute convergence of Fourier series},
url = {http://eudml.org/doc/259267},
volume = {2(17)},
year = {1965},

AU - O. P. Goyal
TI - On the absolute convergence of Fourier series
JO - Matematički Vesnik
PY - 1965
PB - Društvo matematičara Srbije
VL - 2(17)
IS - 31
SP - 88
EP - 91
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/259267
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.